Detail publikace

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

Originální název

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

Anglický název

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

Jazyk

en

BibTex


@article{BUT96278,
  author="Josef {Diblík}",
  title="Solutions of a singular system of differential equations which is not solved with respect to the derivatives.",
  chapter="96278",
  number="4",
  volume="17",
  year="1984",
  month="may",
  pages="1031--1041",
  type="journal article - other"
}